Does The Nausea And Diarrhea Subside

1 Reply Updated



Conversation Starter

Janice Says:
via mobile

I took my second shot 2 days ago. After the first one I had nausea for one day, and small diarrhea. After second day of 2nd shot I am very nauseated, diarrhea, and heart burn or acid reflux. I am still taking janumet 50/1000 twice a day and glimpiride 1/2 mg once a day. He wanted me to drop the janumet after 6 weeks and start on just metformin and then drop the glimpiride if I got any low readings. So far my readings are ok, but not where I want to see them. Fasting ranges from 125-140. I'm wondering if N and D will go away once my body gets used to it? I've done a lot of research on this medication so I am aware of ALL the side effects. I just don't see where anyone says they stay with it long enough to know if these symptoms will subside.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Janice! How are you doing? Has there been any change?

In theory yes, according to the FDA, side effects are usually transient and should go away with time, once your body gets used to the medication, but that may take 4 to 5 weeks, or so. Other side effects may possibly include administration site irritation, redness, nausea, and headache.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Daflon 500 Mg Nausea and diarrhea
I am taking daflon 500mg for fissure. I am having diarrhea and nausea too much....
xtremely stinky burps, vomiting and diarrhea (All smells the same)
whenever I eat, I feel like my stomach is full and to go for bowel imm after eating. Recently I started getting extremel... 2 replies
Lexapro First Day Diarrhea, Nausea, Hot Flashes
Hello, This is my first day of lexapro and I took 10 mg this afternoon. About 2 hours later I had awful diarrhea, and th... 2 replies
i have a pain on my right shoulder the doctor gave me gen payne but is unbearable does not subside
I have a pain on my right shoulder and the doctor prescribed gen-payne and betapam but up to this day the pain is still ...
Althea Pills/Nausea and vomiting
its my 1st tym to take althea,then i always feel dizzy,nausea,and sometimes i vomit... should i stop? or its just my bod... 3 replies
viibryd and diarrhea
I feel great when I am on this med but the diarrhea continues. I weaned off of it and started feeling depressed again. S... 3 replies
Linzess and Diarrhea
I was happy to learn that there was something I can take to help with my chronic constipation. Day 1... nothing really h... 1 reply
stomach and diarrhea
what can i take if i have loose stool and am throwing up i beleibe its a virus but what can i take. ## I'm sorry I d... 1 reply
Bistolic and diarrhea
Been taking Bystolic for three weeks, very good BP results; however diarrhea has been a problem. Has anyone else had thi... 3 replies
Contrave and Diarrhea
I am on day 2 on Contrave. Yesterday I had bad stomach cramping, and then today after lunch I was hit with bad spell of ... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 27 December 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA